# SDR IPXA09M55657

- Difficulty date: April 9, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 51,371 hours, 6,287 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ W4-05, RT WING I/B FLAP, O/B CLOSING WEB AT XIFH 311.851 EXISTING REPAIR HAS DELTA ERA ASSIGNED TO IT, BUT DATA NOT RETRIEVABLE.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLER IAW IPXA EO MD11-5750-33241-A.
